# SDR NSVA2011076

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 36,821 hours, 37,828 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clevis Bolt
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF IN CRW DUE TO NOSE WHEEL SHIMMY 65KTS, NORMAL BRAKING.  MX REMOVED AND REPLACED CLEVIS BOLT, CREW PERFORMED HIGH SPEED TAXI, OPS CHECKED GOOD.
